# SDR CALA0100211

- Difficulty date: March 6, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 38,368 hours, 21,411 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN FLOORBEAM AT STA 520, RBL 45.5.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5310-04105 AND EA 04-5310-0669.
